A uniformly convergent finite difference method for a singularly perturbed initial value problem

Amiraliyev G., DURU H.

APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, vol.20, no.4, pp.379-387, 1999 (SCI-Expanded) identifier identifier


Initial value problem for linear second order ordinary differential equation with small parameter by the first and second derivatives is considered. An exponentially fitted difference scheme with constant fitting factors is developed in a uniform mesh, which gives first-order uniform convergence in the sense of discrete maximum norm. Numerical results are also presented.